# SDR DALA2014071104037

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 59,348 hours, 43,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR LT VENT BOX, CANTED BULKHEAD BS 1463 AFT WEB HAS MULTIPLE CRACKS. REPAIRED IAW SRM 51-70-4 FIG 2.
